Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Does Hydrocodon/Acetaminoph have any interaction with Pantoprazole, Tamsulosin and Lisinopril?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1055 Questions
I am taking Hydrocodon-Acetaminoph 7.5-325 because of a knee replacement. Does this drug conflict with with any of the following drugs I also am taking. They are : Pantoprazole Sod Dr, Pravastain, Tamsulosin and Lisinopril.
Posted Tue, 25 Feb 2014 in Medicines and Side Effects
Answered by Dr. Praveen 45 minutes later
Brief Answer: No interaction.Can be continued safely Detailed Answer: Hi.Thanks for writing on XXXXXXX I am really glad to know that you have asked this question.When ever we are on such a polypill its always good to know the possible interactions. Hydrocodone/Acitaminophen does not have any interaction with the rest of the medications that have been mentioned.They can be continued safely. Hope I have clarified your query and answered satisfactorily. Thank you and Good luck.
Above answer was peer-reviewed by
Follow-up: Does Hydrocodon/Acetaminoph have any interaction with Pantoprazole, Tamsulosin and Lisinopril? 8 hours later
Is it safe to take Advil with the medications I mentioned in my original request??
Answered by Dr. Praveen 4 hours later
Brief Answer: Impairs renal function, interferes with BP control Detailed Answer: Hello. Advil is ibuprofen. It may result in renal function deterioration, particularly in elderly (or in case of dehydration). Further it may diminish blood pressure lowering effect of Lisinopril. Needs close monitoring of both Blood pressure and renal function. I were suggest only if necessary and do not advise routine use for this reason. Hope this answers your query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor